Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: LENA CUP LLC LENA; MENSTRUAL CUP
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
LENA CUP LLC LENA; MENSTRUAL CUP
Model Number
LENA-RED-S
Medical Device Problem Code
Patient Device Interaction Problem (4001)
Health Effect - Clinical Code
Urinary Tract Infection (2120)
Type of Reportable Event
Malfunction
Event or Problem Description
User reported difficulty in removing the cup that led to uti which was treated with antibiotics.
New Search
Submit an Adverse Event Report
Brand Name
LENA
Common Device Name
MENSTRUAL CUP
Manufacturer
(Section D)
LENA CUP LLC
244 fifth avenue #2243
new york NY 10001
MDR Report Key
11183158
Report Number
3011660924-2021-00004
Device Sequence Number
11692339
Product Code
HHE
UDI-Device Identifier
00850008236006
UDI-Public
00850008236006
Combination Product (Y/N)
N
Initial Reporter State
NY
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
consumer
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
01/17/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Lay User/Patient
Device Model Number
LENA-RED-S
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
01/01/2021
Initial Report FDA Received Date
01/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;